# SDR DALA2024121711772

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 65,252 hours, 46,500 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- REF TO LOG PAGE #6930830. ORIGINAL WRITE UP: FUEL LEAK FOUND DURING INSPECTION OF LH WING AFT LOWER SKIN AT XRS+164. CONTACT LIAISON ENGINEERING FOR REPAIR PROCEDURES PRIOR TO FURTHER FLIGHT PER A.A #FC5720-0110-01A. ALL WORK COMPLETED PER ERA 622950AD REV ORIGINAL PRI REV 2 & FINAL ERA 622950-14AD REV ORIGINAL. NO LEAKS NOTED. PLACARD INSTALLED PER DAL P.S. 900-5-1, NO 4. (LP #0714281)
